| Model Number |
9500 |
| Medical Device Problem Codes |
Device Alarm System (1012); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the radical-7 switches off after about one minute even though the battery is showing a 100% charge.When the device is placed into the charging cradle, the battery indicator reads 0%.Per additional information from the customer, no alerts were provided when the power issue occurred.There was no patient impact or consequence reported.
Additional Manufacturer Narrative
Masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow-up report will be submitted.Health effect impact code: no adverse event, no patient impact.E1.Initial reporter phone number exceeded allowable field length, initial reporter phone number is as follows: (b)(6).